| Model Number |
25058 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The gds metal tip on a flixene graft fell apart while tunneling the graft.The customer had to xray the body to make sure no metal pieces were left in the body from the graft.
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Additional information: d9.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Based on the details of the complaint the gds of the graft separated while tunneling through the vasculature.It remains unknown what force or if excessive force was used during the tunneling procedures.The details state normal force.Upon receipt of the returned gds section of the graft the two pieces of the gds were separated confirming the complaint.The sample had to be disinfected as the graft had been tunneled through the vasculature.Upon inspection of the tip of the gds there were 4 distinct marks at the top of that are indicative of a properly crimped device.Measurements of the swivel rod part number: 000332-001 were completed to the print and all critical dimensions were met.The swivel core, slider part number: 000331 was also measured and met all critical dimensions as well.Based on the details of the complaint and evaluation of the physical product, the complaint can be confirmed as the core pin had separated from the swivel rod however based on the details of the complaint and review of the physical device we cannot confirm that the device was at fault as it is unknown how much force was applied to the device when it separated.The root cause is impossible to determine.The trend review was completed which did not identify any trending excursions for the reported defect within the two time periods reviewed.A capa request was previously initiated in jan 2021 for a complaint trend excursion for two complaints with the same hazardous situation, but different level of harm.This was for two reports from the same facility that the adapter disconnected from the prosthesis when tunneling under the prosthesis.This did not escalate to a capa.The root cause was undetermined in regards to the gds separation and not unlike this complaint cannot determine the amount of force that was applied to the graft during the clinical procedure.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.